# SDR FY4Y20141003006

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727-200
- Aircraft serial: 22462
- Aircraft time: 67,955 hours, 31,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 67,955 hours, 31,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION THE INSPECTOR FOUND LEVEL 2 CORROSION ON FUSELAGE SKIN BETWEEN BS 720B & 720C STRINGER 28L & 28R.  THE CORROSION THROUGH THE SKIN WAS OVER LIMIT IAW SRM 53-30-01 FIG 1.  THE ITEM HAS BEEN REPORTED FOR REQUESTING THE REPAIR  APPROVAL DATA.
